MathSciNet Relay Station
MathSciNet bibliographic data
MR1838205 (2002d:35177) 35Q53 (35Q51)
Fan, Engui Soliton solutions for a generalized Hirota-Satsuma coupled KdV equation and a coupled MKdV equation. Phys. Lett. A 282 (2001), no. 1-2, 18–22.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement